I started Verapamil SR 360mg for high blood pressure. Approximately 7 days later I began experiencing dark spots in my vision and flashes in my right eye. I immediately went to a retina specialist to be evaluated. I had experienced no trauma, falls, or other issues that may have caused this problem. Five days later the same thing happened in my left eye but more severe. I contacted my cardiologist and asked to be changed to another medication. The deterioration in my eyes continued for several more days. So far, no worse but not better either. I've been back to the retina specialist 2 more times with no answers as to what caused this problem. My cardiologist and my retina specialist have not heard of this situation before and will not confirm or deny that medication may be the cause. Has anyone else experienced eye issues with Verapamil?
No responses have yet been posted. Add your response to this question.
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - Taking verapamil 240mg BP is very high last two weeks 175/110 what should I do
Posted 3 Nov 2013 • 1 answer
Posted 24 Jun 2014 • 1 answer
Posted 15 Jan 2016 • 2 answers
Posted 27 Oct 2016 • 1 answer
Posted 16 Apr 2017 • 1 answer